I m 36years old ...57kg...I m on cilapam for last one year after symtoms like restlessness sleep disturbances occured due to certain antibiotic..as per doctor's advice reduced the dose from10mg cilapam to 7.5mg after 6months of having 10mg cilapam...i have been on 7.5mg for 3months then was on 5mg cilapam for 2months then now I m on 2.5mg for 3months..how tofusther reduced the dose the eventually stop the medicine please suggest...wer planning for pregnancy so i donot want to continue any medicine of this kind..please suggest to how to stop it...and have a healthy pregnancy...thank you
Sir, can taking Flunil 40 mg for a long time cause side effects such as shortness of breath or mild difficulty breathing? Please let me know.
Hello,
My kid is crying a lot in school. He is not doing all task well. He is not understanding instructions. Only screaming and hitting other kids also to teacher. What should I do. He is always speaking unusual things train chicken gun and what else. He is not behaving like other kid always screaming and shouting not behaving normally.
Hii i visited psychiatrist today and he prescribed me ventab dxt 25 two times and escitalopram 5mg plus colnazapam 0.25 mg half in morning and 1 at night i want to start my medicine for anixiety and overthinking now my fear is that should i take both ventab dxt 25 and escitalopram is clonazapam is this okay
Having insomnia for last 25 years !
Looking for a durable treatment Allopathic or Homeopathic..all fine